# SDR FDEA201512184030

- Difficulty date: December 18, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 12,380 hours, 6,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, FWD OF FRAME 80, AFT OF DRAIN PAN SEAT TRACK CROWN IS EXFOLIATED AT Y CENTERLINE.  R & R SEAT TRACK SECTION IAW SRM 53-10-15.  MAJOR REPAIR.
